MathSciNet Relay Station
MathSciNet bibliographic data
MR1264349 20E18 (22E20)
Lubotzky, Alexander; Shalev, Aner On some $\Lambda$-analytic pro-$p$ groups. Israel J. Math. 85 (1994), no. 1-3, 307–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement